i used nair a few minutes ago nd i only left it on for like 2 minutes. the area i put it on has these red bumps that kinda itch but it isnt that bad. has this happened it anyone else and should i continue to use it? are there ne more serious side effects that could result from using it.



Similar Q
  • Bikini area…shaving…? itch? - i shaved some of my hair down there..amd im worried about the itch.how can i keep the itch from coming? can i use lotion? i only have scented lotion is that okshoudl i just buy some nair? and remove all the hair?if i just continue shaving/using nair will it not itch?and how long does the
  • How do i get rid of my itch from my nair in shower hair removal on my legs - So I use Nair in shower hair remover because my mom’s afraid I’ll cut myself on a razor, but every time I use it I get this bad rash on my legs. It starts to itch and now I have red bumps all over my legs, I’ve tired all sorts of creams to get rid
  • Does Nair really work - I want to use Nair on my upper lip hair. I have shaved my upper lip hair ( I know I shouldn’t). I did that when I was like 14 and then I stopped because my upper lip grew darker and more hair came out. So I googled around and most of them suggest waxing,
  • Hi Dr my question is,if i do laser treatment to remove my unwanted hair means got any site affect or not - There are side effects for laser hair removal and the side effects involved can be temporary or permanent. Your chances of developing side effects depend on certain skin characteristics you may have. Temporary side effects can last for days or even months and are pain, discomfort, swelling, redness and Hyperpigmentation.Permanent side effects are skin discoloration
  • Used nair on my upper lip - ohkay i used nair face hair remover and the edges went red and stung alot! it stings a little now the redness has gone down a bit but im worried because i have school tomorrow will it be gone by then i put cold water on it for a few minutes and Vaseline its been
  • Permanent hair removal - [external link] suggests that you can buy that and use it at home and stuff.just look at the site and tell me what y’all think?im kinda convinced but i dont want to try it bc its kinda new so maybe no one really knows any other side effects that might be potentially dangerous. but still
  • I am taking accutane and I was wondering if I could still go on with my laser hair removal treatment? - Are there going to be any negative side effects or is it fine if i continue with the treatment and the medicine?


  • 1 Comment

    1. This is common for sensitive skin. If you’re going to use hair-removal creams rather than shaving cream, you should use one that is designed for sensitive skin. I’ve got sensitive skin and Nair really messes up my legs. Instead, I use Veet mousse. There shouldn’t be any serious side effects unless you’re allergic.. otherwise you’ll be fine. If the red bumps get much worse within the next few days, go see a doctor.